# SDR CALA2014010800046

- Difficulty date: January 8, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 47,213 hours, 16,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR SDR REPORTING IAW NR 9638354 NUMEROUS EMERGENCY EXIT LIGHTS INOPERATIVE THROUGHOUT CABIN.  BATTERY PACKS REPLACED AT M1670, M1671, M1673 & M1695.  BATTERY CHARGER AT M1673 WAS REPLACED, M1674 FUSES WERE REPLACED, BULBS AT R2 & R1, AFT LT OVERWING EXITS WERE REPLACED IAW MM 33-51.  REPORTED SDR DISCREPANCY INTO ESFR IAW GMM 04-20-16.
